# SDR SWAA2023053142519

- Difficulty date: April 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET AT BS 500D STRINGER 19 R/H IS CRACKED<[01] REMOVED CARGO BAY R/H GUSSET AT BS 500D STR 19 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW GUSSET BS 500D STR 19R PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL GUSSET;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED GUSSET AT BS 500D STR 19 PER SRM 51-40-02-0G-0 AND DWG 143A7902.;[05] VERIFIED CORRECTIVE ACTION #4 MEASUREMENT TABLE VERIFIED
